Vomit effect of Nitrofurantoin

We have 46 consumer reports for Nitrofurantoin. Vomit effect occurred in 9%.

Patients statistics on Vomit side effect for Nitrofurantoin

Female
Male

Average weight in Lbs
156.53
0

Average height in Ft
5′ 4″
0

Average age
36
0

Nitrofurantoin Circle Diagram 4 consumers of 46 reported about Vomit

  1. Elouise M. Hernandez says:
    4.5 rating

    Nitrofurantoin for Cystitis

    I have had to take Nitrofurantione (Furadantin) for 14 years. From my birth I suffer from recurrent (chronic) urinary tract infections. The first occurred with me at the age of 8 weeks. After years of treatment with a variety of drug groups showed that my bacteria were resistant to almost all drugs and are still. Except for nitrofurantione. If left untreated, renal pelvic inflammatory disease developed quite rapidly. I have been taking this active ingredient permanently (daily) for 14 years since I was 5 years old. First, I took 100mg 3 times a day. Later, the dose was reduced to 2 times 100mg per day and 50mg per day towards the end of the intake period. Nothing else helped. As soon as I stopped it, the infection returned after 2-3 days. As far as I can tell, it saved my life in a way. However, I have had and still struggle with serious side effects. In addition to the constant nausea that accompanied me as a child, I also had vomiting frequently. I got loss of appetite from nitrofurantone. I also felt tired and beaten off. After prolonged use of the drug, my growth decreased. I have experienced a disturbed growth phase. My little finger e.g. has grown remarkably short (but all limbs are present). The headache developed into a migraine with aura. Tingling sensations and numb limbs also appeared. Furthermore, I had a sensation of heat on my hands. In addition, there was a decrease in the leukocyte count in peripheral blood (leukopenia). This remained even after discontinuation of the drug. Light hair loss also occurred under nitrofurantoin. Joint pain in the knees was also observed. Nitrofurantoin also caused depression. These laid down after discontinuation of the drug. Skin reactions, such as inflamed mucous membranes in the genital area also occurred repeatedly. Today I have an unexplained asthma. In addition to all these not exactly great experiences, it has helped me anyway. I no longer have to take medication permanently and have a good grip on chronic urinary tract infections. However, nitrofurantoin is still the 1st drug of choice in an infection, as my bacteria are still resistant to almost all other drugs.

    Side effects: Vomit; Nausea
  2. Linda D. Marshall says:
    2.0 rating

    I had very severe dizziness, nausea and vomiting. According to my antibiogram, my body only reacts to N at HWI. Strangely enough, Ciprobay always helps.’N. I really can not recommend!

    Side effects: Dizziness; Vomit; Nausea
  3. Brenda T. Eastridge says:
    3.0 rating

    Nitrofurantoin for Urinary tract infection

    For almost 6 years I have constantly urinary tract infections (every 1.5 – 2 months) My urologist then prescribed me a Medikamment, which I took a good three months of a year. At first I got on well with nitrofurantoin, I was supposed to take a tablet every night so it could work well overnight. Gradually then came the side effects, first only nausea, so I could not sleep for hours, then came to vomiting. I would not recommend this medicine to anyone !!!

    Side effects: Vomit; Nausea